# SDR CALA2020113001309

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 27,468 hours, 2,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0204980102
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT EXIT SIGN FOUND MALFUNCTION, REF TO NON-ROUTINE NR 9419567.  SPEC NR B787-33-3-0002.  REPLACED R1 DOOR AFT EXIT IDENTIFIER SIGN.  PERFORMED CONDITION CHECK & INSTALLATION TEST FOUND NORMAL, AS PER AMM 33-51-03-00A-520 A/720A REV 142.
